# SDR I5PA2023070975701

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,146 hours, 33,932 cycles
- Engine: Pwa PW2037
- Engine time: 53,503 hours, 22,972 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fire Loop
- Part number: 360156115018008
- Part serial: Z1Z956
- Condition: Faulty
- Location: Rh Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE305. ESI - RH ENG FIRE LOOP 1 FAULTY (STATUS MESSAGE). REMOVED AND REPLACED RH ENG FIRE LOOP 1 PER AMM 26-11-01. OPS CHECK NORMAL.
